Armour THYROID should be increased or decreased?

Question

Hi, I am super confused and obviously so is my doctor! If my TSH is 0.01 and my free T4 is low but my T3 is high, does that mean my armour THYROID should be increased or decreased?

in progress 0
Liz 3 years 12 Answers 315 views 0

Answers ( 12 )

  1. Is that free T3 or total?

  2. Did you take your meds before blood test?

  3. Decreased

  4. What were to happen if I stopped armour cold Turkey? Just curious of what would be my side effects

  5. You need new labs done without meds before. Sounds like your Dr doesn’t know how to dose armour.

  6. My best advice to you is find a functional Dr

  7. I would look for a new doctor. It is not safe to be looking for medical advice on Facebook.

  8. Get checked for celiac disease.

  9. That’s the hardest thing about armour thyroid. If you increase the meds you are increasing both the T4 and T3. And same if you decrease. My OB started me on Armour. When She left the clinic I was forced to see an endo and he was not an armour thyroid prescriber. He told me he would leave me on armour as long as I stayed within normal range. And said that If he had to change the dose at all he would take me off because he said it was too hard at times to manage normal levels equally. Needless to say I am now on synthetic hormones. I see a new endo and she has me on levothyroxine (T4) and Liothyronine (cytomel -T3). She can increase or decrease each of them separately. I have done quite well on both of them. The T3 was key for me in reducing the symptoms and fatigue and gaining some energy.

  10. Your numbers low tsh, low t4 high t3 could indicate an issue with iron or adrenals. Dose based on symptoms. Your numbers my show hyper symptoms of so cut back slightly.

  11. Have you felt worse being on the armour? For some hashi’s it causes a flare (and it can be ok for mths or years and then do so too). My numbers improved when I was on it but I reacted horribly with a flare within a week of starting. Now I’m dosing t4 and t3 separately. You could decrease the armour and add in t3 if you need it but I agree you need some blood work redone where you didn’t take meds that day.

    How’s your lifestyle changes? Food, stress, etc. You can’t medicate away that stuff. It sounds a to me like you’re reacting to the armour or there are triggers you haven’t eliminated yet.

Leave an answer

Browse
Browse